# SDR MASA200600609

- Difficulty date: March 1, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 7,373 hours, 4,688 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7376 ATL - I/B SPOILER AND I/B SPOILERON FAULT.  MX CONTROL RESET SYSTEM WITH CREW.
